productid-->152
    Contac Dual Relief Tablets

     

Contac Dual Relief Tablets

0 reviews   0 reviews   |  Write a review
  • Price: £4.49
  • Availability:

    In Stock

  • Quantity/Size:Size: 18 Tablets
  • Quantity:
     
    This product has a maximum quantity of 1

Contac Dual Relief Tablets provide excellent relief from the typical symptoms of common cold and flu such as headache, nasal congestion, fever, pains, sore throat, sinus pain and so on. It is an effective analgesic and antipyretic that does not cause drowsiness.

Since the tablet already contains paracetamol, you should never take it along with similar medications or decongestants containing the same drug molecule. Do not take the tablet if you are allergic to any of the major or minor ingredients. Consult your doctor before taking if you are suffering from cardiac ailments, kidney disorder, hypertension, glaucoma, hyperthyroidism or diabetes. Do not take this formulation if you are pregnant, plan to become so or a breastfeeding.

The tablets are intended for oral use only. The recommended dose for the elderly, adults and children above the age of 12 years is two tablets to be taken at an interval of four or six hours or as advised by your physician. Always maintain a minimum interval of four hours between the doses. Never exceed recommended dosage limit or use for children below the age of 12 years.

Each dual relief tablet contains as active ingredients 500mg paracetamol and 30mg pseudoephedrine hydrochloride. Other ingredients in the formulation include cellulose microcrystalline (e 460), stearic acid (e570), anhydrous colloidal silica (e 551), pregelatinised starch, magnesium stearate (e572), crospovidone, povidone, hydroxypropyl methylcellulose (e464), crosarmellose sodium (e468), indigo carmine (e 132), macrogol and carnuba wax (e903).

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload